Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Head shivering. Is it because of stress ?

Sir, my brother s age is 19. Last year he had Thyphoid fever and was very weak. After using the prescribed drugs from the doctor , he became normal again. But after that his head started shivering. At first, we thought it was just due to weakness and did not take it seriously. But as it continued for several days , we consulted a neural specialist. He performed some physical tests and told it was just due to the tension and stress during the exam preparations, while he was preparing for competitive exams. He prescribed some medicines, and asked him to do some meditation . Though, the shivering (of the head) was controlled for few days, the problem reappeared again now. I have observed that the shivering is more for him mostly during the exams and especially in the summer. I just wanted to know whether it is only because of his exam stress or any other reason? I would also like to know whom he should consult to overcome with this problem, as it is most embarrassing in his college. Or can he just overcome this through physical exercises and meditation ?
Asked On : Sun, 10 Apr 2011
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
i think it is post infection/illness psychological problem induced by stress of the exams. also there is one entity called post-typhoid encephalopathy/ie brain affected post-typhoid. first see pshchiatrist and if needed a 2nd opinoin of some other neurologist.
Answered: Mon, 11 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor